Publikationen, an denen er mitarbeitet Ramón Vázquez Lorenzo (5)

2022

  1. Homogeneous four-manifolds with half-harmonic Weyl curvature tensor

    Forum Mathematicum, Vol. 34, Núm. 6, pp. 1497-1505

2009

  1. Four-dimensional Osserman metrics revisited

    SPECIAL METRICS AND SUPERSYMMETRY

2004

  1. Pointwise Osserman four-dimensional manifolds with local structure of twisted product

    II International Meeting on Lorentzian Geometry : Murcia, Spain, november 12-14, 2003

1997

  1. Estudio del operador de Jacobi en geometría semmi-riemanniana

    Universidade de Santiago de Compostela